It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 04-10-2010, 07:43 AM   #1
Junior Member
(male)
 
Join Date: Mar 2010
Posts: 27
mmanila HB User
Question Pruritus

hi to all,

i have this very dry skin that causes me to itch for almost 1 1/2 months now.
the dermatologist said its the side effects of the steroid nasal spray im taking for almost 4months now. i havnt used it for almost 3weeks now. my question is how long must i wait untill the steroids is out of my system?

its hard because if continue to use my steroid nasal spray i will continue to have this dry skin and terrible pruritus. and if i stop using my nasal spray i will have to suffer from allergic rhinitis. i dont know waht to do now.

hope you can pray for me.

thanks.

jj.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Chronic problem uptownnotown Men's Health 100 10-16-2009 12:17 AM
pruritus ani (anal itch) confused? jayjays88 Bowel Disorders 0 05-16-2009 05:20 AM
Help with pruritus ani? blueandgold04 Bowel Disorders 3 04-03-2007 11:51 AM
ACNE: The New Theory kkpb7825 Acne 187 01-15-2006 03:58 PM
Vytorin and EXTREME fatigue CruiseMomInSC High Cholesterol 6 12-08-2005 08:47 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!